# SDR TWRA9985

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012111
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EXTERIOR EXIT LIGHT RIGHT SIDE REAR INOPERABLE.  REPLACED EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK OK PER MM 33-51-00.  (X)
